Dec 22, 2010
HELLO DOC, I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL THAT IS ZIDOVUDINE 300mG + LAMIVUDINE 150mg + NEVIRAPINE 200mg. MY CD4 COUNT AS ON JULY IS 450 BEFORE 6 MONTHS (FEBRUARY) IT WAS 517. IS THIS CHANGE IS NORMAL OR HAVE TO BE TAKEN IN NOTICE AND NEEDS CARE. SECOUNDLY I WANT TO KNOW THAT I AM TENSE ABOUT MY WEIGHT THAT IS I AM LOOSING WEIGHT OVER A PERIOD OF 1 AND HALF YEAR. PREVIOUSLY I WAS WEIGHING 80kgs SAY AROUND IN October 2008 NOW CURRENTLY I AM WEIGHING 72 OR 73 kgs. IS THIS CHANGES ARE DUE TO MY MEDICINE OR THE RESULT IS DUE TO OTHER FACTORS. IS THIS CHANGE IS NORMAL OR MATTER OF CONCERN.
| Response from Dr. McGovern
Please direct all purely HIV questions to the HIV forum. I answer questions related to coinfection.
Your CD4 cell count decline is surprising and your weight loss does concern me. No I would not expect this from the medications, unless you are having other symptoms such as nausea, vomiting and abdominal bloating. Then I would be somewhat concerned about your ZDV and would check a lactate level. Otherwise your weight loss may be related to some non-HIV related issue. I would see your doctor to discuss throughly. Your T cells are so high I am not worried about an HIV related issue.
More evaluation is needed.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Precum Touching Vagina Sign Of HIV AIDS
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- Can Stds Cause Cancer?
- How Accurate Are Std Test?
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
- Interesting Facts About Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.